Preface to special issue on high-dimensional dependence and copulas

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Preface to special issue on high-dimensional dependence and copulas

TitlePreface to special issue on high-dimensional dependence and copulas
Publication TypeJournal Article
Year of Publication2015
AuthorsJoe, H, Cai, J, Czado, C, Li, H
JournalJournal of Multivariate Analysis
Volume138
Pagination1-3
Date PublishedJUN
Type of ArticleEditorial Material
ISSN0047-259X
DOI10.1016/j.jmva.2015.03.002